MathSciNet Relay Station
MathSciNet bibliographic data
MR173835 34.45
Millionščikov, V. M. Recurrent and almost periodic limit trajectories of non-autonomous systems of differential equations. (Russian) Dokl. Akad. Nauk SSSR 161 1965 43–44.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement